Alert archive / Mississippi / River Flood Warnings in 2019

River Flood Warning 13, NWS New Orleans, LA

January 23, 2019Pearl River County, Mississippi

NWS New Orleans, LA issued this river flood warning at Jan 23, 2019, 3:10 PM CST for Pearl River County, Mississippi. It took effect at Jan 23, 2019, 7:19 PM CST. It was in force for 35 hr.

The area

The outline as issued.

The facts

Issued
Jan 23, 2019, 3:10 PM CST (21:10 UTC)
In effect from
Jan 23, 2019, 7:19 PM CST
Expired
Jan 25, 2019, 6:38 AM CST
In force
35 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
Minor

County Pearl River County, MS

The river

Written for the forecast point West Hobolochitto Creek near McNeill (MNLM6).

Action stage
12 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02492360, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

467 
WGUS44 KLIX 232110
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service New Orleans/Baton Rouge, LA
310 PM CST Wed Jan 23 2019

...The National Weather Service in New Orleans Baton Rouge has issued
a flood warning for the following rivers in Mississippi... 

  West Hobolochitto Creek Near McNeill affecting Pearl River County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 24 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

MSC109-250310-
/O.NEW.KLIX.FL.W.0013.190124T0300Z-190125T1042Z/
/MNLM6.1.ER.190124T0300Z.190124T1200Z.190125T0442Z.NO/
310 PM CST Wed Jan 23 2019

The National Weather Service in New Orleans/Baton Rouge has issued a 

* Flood Warning for 
  The West Hobolochitto Creek Near McNeill.
* Until Friday January 25.
* At  1:45 PM Wednesday the stage was 10.2 feet.
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...Rise above flood stage by Wednesday January 23 and 
  continue to rise to near 17.0 feet Thursday morning January 24.
  The river will fall below flood stage Thursday night January 24.
* Impact...At 17.0 feet...Some roads in the county inundated but 
  passable. Homes in Westchester Subdivision, Picayune will be 
  threatened. Water over a few roads in the city of Picayune will 
  cause traffic problems. School bus traffic may need alternate 
  routes. Beech Street and Westchester Subdivision below the 
  confluence of the east and west branches will be subject to 
  flooding in low places.
* Impact...At 15.0 feet...Some secondary roads near the stream north 
  of Picayune will be inundated. Beech Street and Westchester 
  Subdivision below the confluence of the east and west branches will
  be subject to flooding in low places.
* Impact...At 12.0 feet...Minor agricultural and forestry flooding 
  will develop in rural areas.
* Impact...At 10.0 feet...Bank full with minor over bank flow will 
  occur at low spots just below gage.

&&

LAT...LON 3071 8968 3079 8966 3080 8961 3066 8959

$$
4 follow-up statements
461 
WGUS44 KLIX 240121
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service New Orleans/Baton Rouge, LA
721 PM CST Wed Jan 23 2019

...Forecast Flooding Changed from Minor to Moderate Severity for the 
following rivers in Mississippi...

West Hobolochitto Creek Near McNeill affecting Pearl River County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 24 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

MSC109-250720-
/O.EXT.KLIX.FL.W.0013.190124T0119Z-190126T0922Z/
/MNLM6.2.ER.190123T2330Z.190124T1800Z.190126T0322Z.NO/
721 PM CST Wed Jan 23 2019

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The West Hobolochitto Creek Near McNeill.
* until late Friday night.
* At  6:45 PM Wednesday the stage was 15.8 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue rising to near 19.0 feet by 
  Thursday January 24. The river will fall below flood stage the
  evening of Friday January 25.
* Impact...At 17.0 feet...Some roads in the county inundated but 
  passable. Homes in Westchester Subdivision, Picayune will be 
  threatened. Water over a few roads in the city of Picayune will 
  cause traffic problems. School bus traffic may need alternate 
  routes. Beech Street and Westchester Subdivision below the 
  confluence of the east and west branches will be subject to 
  flooding in low places.
* Impact...At 15.0 feet...Some secondary roads near the stream north 
  of Picayune will be inundated. Beech Street and Westchester 
  Subdivision below the confluence of the east and west branches will
  be subject to flooding in low places.
* Impact...At 12.0 feet...Minor agricultural and forestry flooding 
  will develop in rural areas.
* Impact...At 10.0 feet...Bank full with minor over bank flow will 
  occur at low spots just below gage.


&&

LAT...LON 3071 8968 3079 8966 3080 8961 3066 8959






$$
003 
WGUS84 KLIX 241645
FLSLIX
Flood Statement
National Weather Service New Orleans/Baton Rouge, LA
1045 AM CST Thu Jan 24 2019

...The flood warning continues for the following rivers in 
Mississippi...
 
  West Hobolochitto Creek Near McNeill affecting Pearl River County 
  East Hobolochitto Creek Near Caesar affecting Pearl River County 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 24 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

MSC109-251224-
/O.EXT.KLIX.FL.W.0013.000000T0000Z-190125T1224Z/
/MNLM6.1.ER.190123T2330Z.190124T1030Z.190125T0624Z.NO/
1045 AM CST Thu Jan 24 2019

The Flood Warning continues for
  The West Hobolochitto Creek Near McNeill.
* Until Friday January 25.
* At  9:45 AM Thursday the stage was 17.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Friday, January 25.
* Impact...At 17.0 feet...Some roads in the county inundated but 
  passable. Homes in Westchester Subdivision, Picayune will be 
  threatened. Water over a few roads in the city of Picayune will 
  cause traffic problems. School bus traffic may need alternate 
  routes. Beech Street and Westchester Subdivision below the 
  confluence of the east and west branches will be subject to 
  flooding in low places.
* Impact...At 15.0 feet...Some secondary roads near the stream north 
  of Picayune will be inundated. Beech Street and Westchester 
  Subdivision below the confluence of the east and west branches will
  be subject to flooding in low places.
* Impact...At 12.0 feet...Minor agricultural and forestry flooding 
  will develop in rural areas.
* Impact...At 10.0 feet...Bank full with minor over bank flow will 
  occur at low spots just below gage.

&&

LAT...LON 3071 8968 3079 8966 3080 8961 3066 8959

$$

MSC109-252245-
/O.EXT.KLIX.FL.W.0015.190125T0712Z-190126T0600Z/
/CREM6.1.ER.190125T0712Z.190125T1800Z.190126T0000Z.NO/
1045 AM CST Thu Jan 24 2019

...Flood Warning extended until Saturday, January 26...The Flood 
Warning continues for
  The East Hobolochitto Creek Near Caesar.
* Until Saturday, January 26.
* At  9:45 AM Thursday the stage was 12.5 feet.
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...Rise above flood stage by continue to rise to near 
  15.5 feet by Friday, January 25.  The river will fall 
  below flood stage by Friday, January 25.
* Impact...At 15.0 feet...Water over a few roads in the city of 
  Picayune will cause traffic problems. School bus traffic may need 
  alternate routes. A few homes on Northwood Drive will be 
  threatened. Beech Street and Westchester Subdivision below the 
  confluence of the east and west branches is subject to flooding in 
  low places.
* Impact...At 12.0 feet...Water will pool on isolated low areas of 
  unimproved roads near the creek. Minor overflow will occur in 
  agricultural areas near stream.
* Impact...At 10.0 feet...Bankfull at gage. Some minor overflow will 
  occur in flood plain downstream of gage.
  
&&

LAT...LON 3052 8957 3053 8969 3082 8960 3082 8948

$$
936 
WGUS84 KLIX 250211
FLSLIX
Flood Statement
National Weather Service New Orleans/Baton Rouge, LA
811 PM CST Thu Jan 24 2019

...The flood warning continues for the following river in 
Mississippi...
 
  West Hobolochitto Creek Near McNeill affecting Pearl River County 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 24 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

MSC109-251607-
/O.EXT.KLIX.FL.W.0013.000000T0000Z-190125T1607Z/
/MNLM6.1.ER.190123T2330Z.190124T1030Z.190125T1007Z.NO/
811 PM CST Thu Jan 24 2019

...Flood Warning extended until Friday January 25...The Flood Warning
continues for
  The West Hobolochitto Creek Near McNeill.
* Until Friday January 25.
* At  7:45 PM Thursday the stage was 16.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  the morning of Friday January 25.
* Impact...At 15.0 feet...Some secondary roads near the stream north 
  of Picayune will be inundated. Beech Street and Westchester 
  Subdivision below the confluence of the east and west branches will
  be subject to flooding in low places.
* Impact...At 12.0 feet...Minor agricultural and forestry flooding 
  will develop in rural areas.
* Impact...At 10.0 feet...Bank full with minor over bank flow will 
  occur at low spots just below gage.


&&

LAT...LON 3071 8968 3079 8966 3080 8961 3066 8959






$$
331 
WGUS84 KLIX 251238
FLSLIX
Flood Statement
National Weather Service New Orleans/Baton Rouge, LA
638 AM CST Fri Jan 25 2019

...The flood warning is cancelled for the following rivers in 
Mississippi...
 
  West Hobolochitto Creek Near McNeill affecting Pearl River County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 24 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

Stay tuned to NOAA Weather Radio, local tv and radio stations... or your cable 
provider, for the latest information. The latest graphical hydrologic 
information can also be found at Weather.Gov.

&&

MSC109-251308-
/O.CAN.KLIX.FL.W.0013.000000T0000Z-190125T1607Z/
/MNLM6.1.ER.190123T2330Z.190124T1030Z.190125T1100Z.NO/
638 AM CST Fri Jan 25 2019

The Flood Warning is cancelled for
  The West Hobolochitto Creek Near McNeill.
* At  5:45 AM Friday the stage was 14.8 feet.
* Fell below flood stage at Friday, January 25.
* Flood stage is 15.0 feet.
* Forecast...The river will continue to fall to 10.6 feet by Saturday,
  January 26.
* Impact...At 12.0 feet...Minor agricultural and forestry flooding 
  will develop in rural areas.
* Impact...At 10.0 feet...Bank full with minor over bank flow will 
  occur at low spots just below gage.

&&

LAT...LON 3071 8968 3079 8966 3080 8961 3066 8959

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Jan 23, 2:49 PM CST, 21 minutes earlier.

Area forecast discussion, Jan 23, 2:49 PM CST, 21 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
249 PM CST Wed Jan 23 2019

.SYNOPSIS...

Low pressure over Michigan with the trailing cold front soon to
depart the CWA to the east. Still a band of convection with the
front, but it's only produced wind gusts in marine areas. Most
rain amounts in the 1-2 inch range. Still light precipitation well
behind the front, but rain amounts in these areas have been fairly
light. Quite a spread in temperatures across the area, ranging
from 71 at Pascagoula at 2 pm, to 46 at New Roads. West of the
Atchafalaya River, temperatures have fallen into the 30s over much
of western Louisiana.

&&

.SHORT TERM...

Precipitation will continue to shift eastward tonight with all
areas dry by midnight. Very small chance that a little bit of
frozen precipitation could occur on the backside of the
precipitation shield, but the threat is very low, and not seeing
any indications that it's occurring to our west.

Cold high pressure will move southeast over the next few days,
and be centered over Alabama on Saturday. This will keep dry
weather over the area through the weekend. Temperature guidance is
fairly similar for much of the period, with the exception of the
MET lows on Friday night, which appear to be too cold. Will
generally trend toward the GFS/ECMWF temperature guidance. 35

&&

.LONG TERM...

A southern stream shortwave moves across the Gulf of Mexico on
Sunday, but this one will be far enough to the south to keep the
precipitation shield restricted to the Gulf. Another shortwave and
cold front will move across the area Monday night or Tuesday,
with at least some scattered showers associated with the frontal
passage. Once again, at least a small potential for frozen
precipitation on the back edge of the departing precipitation
field, but threat not high enough to carry 6 days out in the
forecast. Another cold blast behind that system, but at least at
this point, no indication that it will be any colder than the last
few systems. 35

&&

.AVIATION...

MVFR and occasionally IFR conditions will continue through much of
the evening as lingering showers associated with cold front continue
to affect the area. Gusty northwest winds behind the front will
gradually ease through the night, with the exception of terminals
along the immediate south shore of Lake Pontchartrain where it will
likely remain gusty through the early morning. Showers should come
to an end from west to east beginning around 00z for KBTR and KMCB
and continuing through 03z for KGPT. Similarly, low ceilings should
improve from west to east after midnight.

&&

.MARINE...

A cold front will continue sweeping eastward through the coastal
waters this evening. In the wake of the front expect strong
northwest winds with gusts in the 30 to 35 knot range. Winds and
seas will gradually ease beginning late tonight and continuing
through tomorrow morning. While winds are forecast to drop below
advisory criteria by sunrise, seas will take a little bit longer to
respond and the small craft advisory may need to be extended through
the morning hours due to hazardous seas - mainly across the open
Gulf waters. Beginning tomorrow, high pressure remains in control of
the local weather through the weekend and into early next week. The
next front looks to affect the coastal waters toward midweek.

&&

.DECISION SUPPORT...

DSS code: Blue.
Deployed: None.
Activation: None.
Activities: Monitoring hazardous conditions over coastal waters

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or
         high visibility event; Marginal risk severe or excessive rain.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support for Slight risk severe or
         excessive rain.
Orange = High Impacts; Enhanced risk severe; nearby tropical events;
         HazMat or other large episodes.
Red    = Full engagement for Moderate to high risk of severe and/or
         excessive rain; direct tropical threats; Events of National
         Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  30  52  31  50 /  50   0   0   0
BTR  32  54  32  53 /  30   0   0   0
ASD  34  55  33  55 /  60   0   0   0
MSY  37  52  37  54 /  60   0   0   0
GPT  36  54  35  53 /  70   0   0   0
PQL  35  54  34  55 /  90   0   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory until 6 AM CST Thursday for GMZ530-532-534-
     536-538-550-552-555-557-570-572-575-577.

MS...None.
GM...Small Craft Advisory until 6 AM CST Thursday for GMZ532-534-536-
     538-550-552-555-557-570-572-575-577.

&&
Hazardous weather outlook, Jan 23, 10:00 AM CST, 5 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
1000 AM CST Wed Jan 23 2019

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-240400-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
1000 AM CST Wed Jan 23 2019

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Today and Tonight

There is a slight risk of severe thunderstorms for portions of
southeast Louisiana and southern Mississippi that are generally
along and east of a line from Thibodaux to Hammond to Franklinton.
The primary threats from any severe thunderstorms that develop
today will be strong damaging wind gusts and a few tornadoes.

Strong winds and rough seas will continue to lead to hazardous
conditions for small craft across the coastal waters. A small
craft advisory is in effect for all of the coastal waters, sounds,
and tidal lakes through tonight. Winds of 20 to 30 knots with
higher gusts can be expected along with rough seas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Winds and seas will gradually ease through the early morning hours
Thursday. The small craft advisory may need to be extended through
Thursday morning for mainly the outer coastal waters where
conditions will be slower to improve.

Otherwise, the risk of widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of severe weather today to the national
weather service or local law enforcement.

95/DM

In the hours before

Special weather statement, Jan 23, 10:24 AM CST, 4 hours 46 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1024 AM CST WED JAN 23 2019

LAZ062>064-231700-
Orleans-Upper St. Bernard-Upper Plaquemines-
1024 AM CST WED JAN 23 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ST.
BERNARD...CENTRAL ORLEANS AND NORTHWESTERN PLAQUEMINES PARISHES...

At 1024 AM CST, radar indicated strong thunderstorms were located
along a line extending from near Chalmette to near Belle Chasse.
Movement was northeast at 50 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
New Orleans, Chalmette, Belle Chasse, Lake Catherine, Violet, Meraux
and Poydras.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 2969 9004 3001 8995 3011 8985 3010 8979
      3017 8974 3015 8973 3017 8968 3015 8963
      3007 8969 3006 8973 3002 8972 3004 8982
      3002 8984 2998 8985 2994 8984 2993 8980
      2995 8972
TIME...MOT...LOC 1624Z 215DEG 44KT 2997 8993 2982 8998

KLG
Special weather statement, Jan 23, 11:07 AM CST, 4 hours 3 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1107 AM CST WED JAN 23 2019

LAZ039-040-071-072-231745-
Washington-Northern Tangipahoa-Southern Tangipahoa-St. Tammany-
1107 AM CST WED JAN 23 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN ST. TAMMANY...
SOUTHEASTERN TANGIPAHOA AND WASHINGTON PARISHES...

At 1106 AM CST, radar indicated strong thunderstorms were located
along a line extending from 6 miles southeast of Wilmer to near
Ponchatoula. Movement was northeast at 45 mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
Bogalusa, Covington, Franklinton, Abita Springs, Varnado,
Madisonville, Folsom, Sun, Enon, Robert, Bush, Lacombe and Angie.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3082 8978 3082 8979 3076 8983 3074 8982
      3070 8985 3066 8984 3026 8996 3026 8998
      3030 8999 3036 9007 3039 9019 3038 9023
      3030 9030 3029 9042 3032 9042 3034 9046
      3100 9021 3100 8973
TIME...MOT...LOC 1706Z 221DEG 41KT 3076 9027 3036 9042

KLG
Special weather statement, Jan 23, 12:21 PM CST, 2 hours 49 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1221 PM CST WED JAN 23 2019

LAZ039-040-MSZ077-231845-
Washington-St. Tammany-Pearl River-
1221 PM CST WED JAN 23 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ST. TAMMANY...
SOUTHEASTERN WASHINGTON PARISHES IN SOUTHEASTERN LOUISIANA AND PEARL
RIVER COUNTIES...

At 1221 PM CST, radar indicated strong thunderstorms were located
along a line extending from near Crossroads to 9 miles northwest of
Pearl River. Movement was northeast at 50 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Bogalusa, Picayune, Poplarville, Crossroads, Mcneil and Lacombe.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3100 8950 3100 8948 3098 8947 3070 8952
      3033 8993 3078 8985 3101 8966 3100 8955
      3101 8955 3101 8951
TIME...MOT...LOC 1821Z 219DEG 45KT 3077 8981 3046 8987

24/RR
Special weather statement, Jan 23, 12:58 PM CST, 2 hours 12 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1258 PM CST WED JAN 23 2019

LAZ040-062-064-070-MSZ077-080-081-231945-
Orleans-Upper St. Bernard-Lower St. Bernard-St.
Tammany-Harrison-Hancock-Pearl River-
1258 PM CST WED JAN 23 2019

...A LINE OF SHOWERS WILL AFFECT ST. BERNARD...NORTHEASTERN ORLEANS
AND SOUTHEASTERN ST. TAMMANY PARISHES...WESTERN HARRISON...HANCOCK
AND EASTERN PEARL RIVER COUNTIES...

At 1258 PM CST, radar indicated showers were located along a line
extending from near Lumberton to 7 miles southeast of Picayune to
near Shell Beach. Movement was southeast at 25 mph.

Winds in excess of 40 mph are likely with these showers and wind
shift with a strong cold front.

Locations impacted include...
Gulfport, Long Beach, Picayune, Waveland, Poplarville, Diamondhead,
Lake Catherine, Kiln, Pearlington, Lyman, Shoreline Park, Stennis
Space Center, Saucier and Shell Beach.

LAT...LON 3097 8934 3065 8934 3067 8908 3035 8914
      3037 8935 3018 8945 3006 8973 3004 8973
      2994 8958 3017 8947 2988 8930 2988 8929
      2977 8932 2979 8947 2966 8945 2974 8953
      2963 8949 2987 8984 3101 8954
TIME...MOT...LOC 1858Z 302DEG 23KT 3094 8948 3049 8957 2991 8976

24/RR

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 23, 12:21 PM CSTSpecial Weather StatementLIXPearl River24 min
Jan 23, 12:58 PM CSTSpecial Weather StatementLIXHancock, Pearl River47 min
Jan 23, 3:13 PM CSTRiver Flood WarningLIXHarrison48 hr

Nearby

River Flood Warnings in Mississippi, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.